# SDR ASOA2015022512274

- Difficulty date: February 23, 2015
- Submitted: February 25, 2015
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 30,354 hours, 21,206 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR DIFFICULT TO OPEN.   CLEANED AND LUBED PAX DOOR LOCKING PINS IAW AMM 12-20-52. OPS CHECK GOOD, NO FURTHER DEFECT NOTED.
